# SDR ASMF201610003

- Difficulty date: August 7, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 49,955 hours, 17,549 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Part time: 31,342 hours, 14,127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED  DURING CLIMB, THE RIGHT ENGINE REACHED 4.0 UNITS OF VIBRATION; SO FLIGHT CREW ACCOMPLISHED THE QRH 7.24 PROCEDURE, CONFIRMING THE FAILURE. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED A RIGHT ENGINE VIBRATION, VIBRATION HIGH SYSTEM CHECK IAW FIM 71-05 TASK 808 PROCEDURE, NO DAMAGES WERE FOUND; TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00 TASK 71-00-00-750-803 CONTINUING THE FAILURE; SO THE RIGHT ENGINE FAN BLADE COMPLETE SET WERE REPLACED IAW AMM 72-21-02-900-801-F00 AND TEST NUMBER 7 VIBRATION SURVEY WAS PERFORMED IAW AMM 72-00-00, TESTED CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 65,475 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 66,360 KILOGRAMS.
